| Model Number |
FX4512SWC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
12/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration,8 years and 9 months after implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was moderate.Local infection was observed during the implant removal surgery.Bone augmentation material was used in implant placement surgery.The patient has since recovered.